# SDR SCNA20250404095

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-86J
- Aircraft serial: 29120
- Aircraft time: 87,295 hours, 34,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS ARE INOP.  REMOVED AND REPLACED ABTTERY PACK M1675 PER B737 AM 33-51-06-960-801, OPS CHECK GOOD.
